Watch the video below.
If you do not do well answering the questions on the screen as the video plays, take the multiple choice megacode scenario below the video.
The multiple choice megacode scenario provides a rationale when you do not answer a question correctly.
0 of 22 questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading...
You must sign in or sign up to start the quiz.
You have to pass the previous Module's quiz in order to start this quiz:
0 of 22 questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
- Question 1 of 22
1. QuestionScenario Data: You find an 67 year old female unconscious and “down” in the hospital hallway floor.
Your Initial quick assessment reveals:Skin: Cyanotic/Clammy/Cool Cardio: No pulses Resp: No respirations CNS: No responseYou come upon the above patient and you assess that the patient is unresponsive with no respirations, and no pulse. What will be your first intervention?CorrectIncorrect
- Question 2 of 22
2. QuestionYou have called for help and a defibrillator and 2 coworkers are now available on scene. What is your next intervention?CorrectIncorrect
- Question 3 of 22
3. QuestionThe patient has NO DNR wrist band so you begin CPR performing chest compressions while your coworker is maintaining the patient’s airway. Shortly, the crash cart arrives with a BVM and a defibrillator. Your coworker begins giving ventilations with the BVM/O2 as you perform chest compressions. What is the correct compression to ventilation (BVM) ratio for 2 man CPR?CorrectIncorrect
- Question 4 of 22
4. QuestionSince the crash cart has arrived, what is your next step?CorrectIncorrect
- Question 5 of 22
A team member attaches the defibrillator/monitor to the patient. This is what you see on the monitor:
What is the rhythm?CorrectIncorrect
- Question 6 of 22
6. QuestionYou identify the rhythm as ventricular fibrillation. What should you do now?CorrectIncorrect
- Question 7 of 22
7. QuestionBefore shocking a patient, which choice below is correct?CorrectIncorrect
- Question 8 of 22
8. QuestionYou state “I’m clear, you're clear, everybody’s clear!” Make a visual check and then shock with 120 J. What is your next intervention after the shock?CorrectIncorrect
- Question 9 of 22
9. QuestionYou provide 5 cycles of CPR. What is the next intervention?CorrectIncorrect
- Question 10 of 22
10. QuestionYour rhythm check shows the following rhythm. What is your next intervention?CorrectIncorrect
- Question 11 of 22
11. QuestionYou give the 2nd shock to the patient and begin 5 cycles of CPR. What do you do next during CPR?CorrectIncorrect
- Question 12 of 22
12. QuestionAfter the epinephrine is given, you should do what?CorrectIncorrect
- Question 13 of 22
13. QuestionAfter CPR your rhythm check shows continued VF. You shock the patient a 3rd time with 300 J and begin another 5 cycles of CPR. What do you do now?CorrectIncorrect
- Question 14 of 22
You give amiodarone 300 mg IV x 1 and finish the 3rd cycle of CPR.
(True or False): The maximum 24 hour cumulative dose for amiodarone is 2.2 mg/kg.CorrectIncorrect
- Question 15 of 22
15. QuestionKeeping in mind that the maximum cumulative 24 hour dose for amiodarone is not weight based but is 2.2 grams you continue. You follow the first dose of amiodarone with 5 cycles of CPR then a rhythm check reveals no change. You shock again and start another round of CPR (5 cycles). You can repeat the amiodarone at this time. How much amiodarone do you give for the second dose?CorrectIncorrect
- Question 16 of 22
16. QuestionYou give a second dose of amiodarone IV, and your team has continued to administer epinephrine 1mg IV every 3-5 minutes. What should you do next?CorrectIncorrect
- Question 17 of 22
You complete 5 cycles of CPR and perform a rhythm check. This is what you see on the monitor:
What is the rhythm?CorrectIncorrect
- Question 18 of 22
18. QuestionYou recognize the rhythm as asystole and promptly provide what medication?CorrectIncorrect
- Question 19 of 22
You provide 5 cycles of CPR, perform a rhythm check (no change from asystole), and give another dose of epinephrine 1mg IV, followed by 5 cycles CPR. After the CPR this is what you see:
The patient does not have a pulse. What do you perform next?CorrectIncorrect
- Question 20 of 22
You shock (defibrillate) at 360 J and then provide 5 cycles of CPR. Your rhythm check is as shown below:
What should you do at this time?CorrectIncorrect
- Question 21 of 22
21. QuestionA pulse check is performed, and the patient has a pulse. Her vital signs are HR 85, occasional spontaneous respirations, BP 102/63. The patient is also having very frequent PVC's. What are two most important interventions at this time?CorrectIncorrect
- Question 22 of 22
22. QuestionCongratulations for saving the patient. She is stable and being transported to the ICU. What would be the beginning slow infusion dose for the antiarrhythmic, amiodarone, infusion?CorrectIncorrect